# SDR F3LA2022030400003

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 07095
- Aircraft time: 20,498 hours, 8,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30664709
- Part serial: M11850
- Condition: Faulty
- Location: Zone 200
- Part time: 17,312 hours, 7,509 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LP195777 ITEM 2. DURING RON MAINTENANCE, L1 DOOR SLIDE FAILED EPSU TEST
CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR SLIDE, OP'S  CHECK GOOD. TORQUE WRENCH S/N F9TAB2940C. REF AMM 25-62-44-000-012-A AND 25-62-44-400-007-A
